Items where Year is 2016

Up a level
Export as [feed] Atom [feed] EPP RSS 2.0 [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: B | P | S | W | Z
Number of items: 6.

B

Bagiński, C. and Etayo, J. J. and Gromadzki, G. and Mart\'\i nez, E. (2016) On real forms of a Belyi action of the alternating groups. Albanian J. Math., 10 (1). pp. 3-10.

P

Polak, Monika and Zhupa, Eustrat (2016) Graph based linear error correcting codes. Albanian J. Math., 10 (1). pp. 37-45.

S

Shaska, Bedri and Shaska, Tanush (2016) Mësimdhënia e matematikës nëpërmjet problemeve klasike. Albanian J. Math., 10. pp. 47-80. ISSN 1930-1235

Shaska, Tanush (2016) Albanian Journal of Mathematics, volume 10, 2016. Albanian J. Math., 10 . Albanian Journal of Mathematics, Vlora, Albania. ISBN 1930-1235

W

Wolf, Elke (2016) Eigenvalues of composition combined with differentiation. Albanian J. Math., 10 (1). pp. 11-19.

Z

Zaatra, Mohamed (2016) A characterization of some Laguerre-Hahn orthogonal polynomials of class one. Albanian J. Math., 10 (1). pp. 21-36.

This list was generated on Mon Nov 19 04:08:06 2018 UTC.